О голоморфных функциях, ограниченных на последовательностях точек

В.И. Гаврилов

Sibirskij matematiceskij zurnal (1965)

  • Volume: 6, Issue: 6, page 1227-1233
  • ISSN: 0037-4466; 1573-9260/e

How to cite

top

Гаврилов, В.И.. "О голоморфных функциях, ограниченных на последовательностях точек." Sibirskij matematiceskij zurnal 6.6 (1965): 1227-1233. <http://eudml.org/doc/60209>.

@article{Гаврилов1965,
author = {Гаврилов, В.И.},
journal = {Sibirskij matematiceskij zurnal},
keywords = {голоморфные функции; последовательность жордановых дуг; граничная дуга; обобщенная теорема Фату; теорема Носиро; последовательность точек; граничные свойства функции; теорема Мак-Лейна; угловые граничные значения; complex functions},
language = {rus},
number = {6},
pages = {1227-1233},
publisher = {Izd. AN SSSR},
title = {О голоморфных функциях, ограниченных на последовательностях точек},
url = {http://eudml.org/doc/60209},
volume = {6},
year = {1965},
}

TY - JOUR
AU - Гаврилов, В.И.
TI - О голоморфных функциях, ограниченных на последовательностях точек
JO - Sibirskij matematiceskij zurnal
PY - 1965
PB - Izd. AN SSSR
VL - 6
IS - 6
SP - 1227
EP - 1233
LA - rus
KW - голоморфные функции; последовательность жордановых дуг; граничная дуга; обобщенная теорема Фату; теорема Носиро; последовательность точек; граничные свойства функции; теорема Мак-Лейна; угловые граничные значения; complex functions
UR - http://eudml.org/doc/60209
ER -

NotesEmbed ?

top

You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.

    
                

Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.